# SDR SIMA20150114009

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 30,925 hours, 27,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FWD EMER LIGHT IS INOPERATIVE.  R & R LT EXTERIOR FWD EMER LIGHT LAMP IAW AMM 33-50-10.  OPERATIONAL CHECKED GOOD.
